Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 25, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 30, 2022, 12:28 PM CDT for 5 parishes in Louisiana. It was in force for 34 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2022, 12:28 PM CDT (17:28 UTC)
- Expired
- Mar 30, 2022, 1:02 PM CDT
- In force
- 34 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 119 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 12:28 PM CDT | TSTM WND DMG | Hodge, LA | WIDESPREAD WIND DAMAGE WITH THE ASSOCIATED SQUALL LINE. WINDS WERE ESTIMATED BETWEEN 75 AND 85MPH. |
| Mar 30, 12:28 PM CDT | TORNADO | 1 Nw Hodge, LA | A BRIEF TORNADO FIRST TOUCHED DOWN NEAR A LOCAL PAPERMILL ON THE NORTHWEST SIDE OF HODGE AND THEN TRAVELED NORTHEAST ACROSS ARCADIA HIGHWAY. THE INTENSITY WAS EF-1 WITH MAXIMUM WINDS UP TO 100 MPH AND A WIDTH OF 200 YARDS. THE TORNADO PRIMARILY DID TREE DAMAGE |
| Mar 30, 12:32 PM CDT | TSTM WND DMG | Hodge, LA | HODGE DAMAGE LARGE TREE THROUGH STRUCTURE APPEARS TO BE GARAGE AND LARGE TRACTOR TRAILER WITHOUT CAB OVERTURNED. |
| Mar 30, 12:32 PM CDT | TSTM WND DMG | Hodge, LA | REPORT OF ROOF OF A MEDICAL BUILDING IN HODGE. |
| Mar 30, 12:32 PM CDT | TSTM WND DMG | Hodge, LA | DOLLAR GENERAL DAMAGED. |
| Mar 30, 12:42 PM CDT | TORNADO | 7 W Eros, LA | A BRIEF TORNADO FIRST TOUCHED DOWN ON VERNON-EROS ROAD AND TRAVELED A LITTLE LESS THAN A MILE TO THE NORTHEAST BEFORE LIFTING JUST SOUTH OF PARISH ROAD 363. THE INTENSITY WAS EF-1 WITH MAXIMUM WINDS OF 90 MPH AND A WIDTH OF 500 YARDS. THE TORNADO DID PRIMARILY |
| Mar 30, 12:44 PM CDT | TORNADO | 6 Wnw Eros, LA | A TORNADO FIRST TOUCHED DOWN NEAR THE INTERSECTION OF OLIVE GROVE ROAD AND PARISH ROAD 350 AND THEN TRAVELED ROUGHLY ALONG AND PARALLEL TO OLIVE GROVE ROAD FOR A LITTLE MORE THAN FOUR MILES, ENDING JUST PAST OLIVE DRIVE. THE INTENSITY WAS EF-1 WITH MAXIMUM WIN |
| Mar 30, 12:55 PM CDT | TSTM WND DMG | 6 Se Choudrant, LA | MULTIPLE HARDWOOD TREES SNAPPED IN ASSOCIATING WITH A SQUALL LINE. WINDS ARE ESTIMATED TO HAVE BEEN NEAR 70MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:30 AM CDT | Tornado Watch | SPC | 8 hr |
| Mar 30, 12:16 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
368
WFUS54 KSHV 301728
TORSHV
LAC013-049-061-073-111-301815-
/O.NEW.KSHV.TO.W.0025.220330T1728Z-220330T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1228 PM CDT Wed Mar 30 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Jackson Parish in north central Louisiana...
South central Union Parish in north central Louisiana...
Southwestern Ouachita Parish in north central Louisiana...
East central Bienville Parish in northwestern Louisiana...
Southeastern Lincoln Parish in north central Louisiana...
* Until 115 PM CDT.
* At 1228 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Jonesboro, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
Jackson, south central Union, southwestern Ouachita, east central
Bienville and southeastern Lincoln Parishes, including the
following locations... East Hodge, Calhoun, Folksville, Eros,
Hodge, Cheniere, Downsville, Liberty Hill, Mineral Springs and
Caderville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3215 9274 3234 9289 3266 9237 3238 9214
TIME...MOT...LOC 1728Z 239DEG 41KT 3230 9274
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
442 follow-up statements
515
WWUS54 KSHV 301751
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1251 PM CDT Wed Mar 30 2022
LAC013-301800-
/O.CAN.KSHV.TO.W.0025.000000T0000Z-220330T1815Z/
Bienville LA-
1251 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR EAST CENTRAL BIENVILLE PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
Louisiana.
LAT...LON 3235 9253 3247 9259 3266 9237 3239 9215
TIME...MOT...LOC 1750Z 239DEG 41KT 3243 9248
$$
LAC049-061-073-111-301815-
/O.CON.KSHV.TO.W.0025.000000T0000Z-220330T1815Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
1251 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHEASTERN JACKSON...SOUTH CENTRAL UNION...WEST CENTRAL OUACHITA
AND SOUTHEASTERN LINCOLN PARISHES...
At 1250 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Ruston, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Choudrant, Eros, Downsville, Cheniere, Calhoun, Mineral Springs,
Caderville, Eureka, Lapine and Folksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3235 9253 3247 9259 3266 9237 3239 9215
TIME...MOT...LOC 1750Z 239DEG 41KT 3243 9248
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
26971
WWUS54 KSHV 301802
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
102 PM CDT Wed Mar 30 2022
LAC049-061-073-111-301809-
/O.CAN.KSHV.TO.W.0025.000000T0000Z-220330T1815Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
102 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR NORTHEASTERN JACKSON...SOUTH CENTRAL
UNION...WEST CENTRAL OUACHITA AND SOUTHEASTERN LINCOLN PARISHES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
Louisiana.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Union County, northwestern Caldwell Parish, Jackson
Parish, Union Parish, Ouachita Parish, northeastern Claiborne
Parish, eastern Lincoln Parish, and north central Winn Parish until
1:45 PM CDT.
Remember, a Tornado Warning still remains in effect for northeastern
Jackson Parish, eastern Union Parish, northern Ouachita Parish, and
southeastern Lincoln Parish until 1:45 PM CDT.
LAT...LON 3235 9253 3247 9259 3266 9237 3239 9215
TIME...MOT...LOC 1755Z 239DEG 41KT 3249 9237
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:02 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 30, 11:02 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1102 AM CDT Wed Mar 30 2022
.UPDATE...
Closely monitoring a NNE to SSW oriented squall line pushing east
through the Nevada AR, to SHV, to San Augustine TX line. This line
has been producing strong to occasionally severe wind gusts over
the past few hours as it has moved over an axis of diurnal minimum
instability. Very recent mesoanalysis trends show instability of
500 to 1000 j/kg MLCAPE starting to build north ahead of the line
across our eastern zones. This fact, in concert with tremendous
wind shear in place, should cause an increase in severe activity
across Central LA and the Arklamiss before activity clears to our
east by about 3 PM or so. We think the predominate mode will be a
squall line (QLCS) capable of 60 to 80 mph wind gusts and
embedded tornadoes. However, there is also the potential in an
axis roughly from Natchitoches to Monroe and points southeast for
a window or robust supercell thunderstorms to form and persist for
an hour or two before merging in with the main line. Any of these
supercell thunderstorms will have a greater potential for
tornadoes with strong tornadoes certainly not out of the question.
In the wake of the main squall line there will be a window of time
midday through early evening before the attendant actual cold
front moves through and starts importing in cooler air. At least
recent HRRR runs have suggested there will be enough instability
and moisture left to get some scattered showers and storms going
mainly north of I-20 along the front this afternoon. These storms
should likely remain below severe thresholds, but could still
produce gusty winds and maybe a bit of hail.
Otherwise, the tornado watch was recently updated to remove
portions of the watch west of the main squall line. This trend of
removing portions of the watch west of the squall line will
continue over the next few hours. /50/
&&
.PREV DISCUSSION... /issued 657 AM CDT Wed Mar 30 2022/
AVIATION...
A mix of VFR and high based MVFR cigs are in place to start the
12Z TAF period, although MVFR cigs should develop through at least
mid-morning ahead of a line of convection now entering the Wrn
sections of E TX, which should affect GGG/TXK/SHV between 13-15Z,
and ELD/MLU between 16-19Z. This line should intensify as it
enters SCntrl AR/N LA E of TXK/SHV, where wind gusts in excess of
40-50kts are possible at ELD/MLU. Low MVFR/possibly IFR cigs and
reduced vsbys are also possible in and near the convection, as it
quickly shifts E of the region by mid-afternoon. VFR conditions
will return in wake of the convection, although additional sct
convection may develop along the front this afternoon across
portions of extreme NE TX/SW AR, possibly affecting the TXK/ELD
terminals. This convection along the front should finally exit the
region by 00Z Thursday, with a wrap-around cu field lingering
through mid to late evening before exiting the area. Some cirrus
may eventually increase late tonight over the Nrn half of the
region ahead of the next upper trough that will dig SE into the
Red River Valley by the end of the TAF period. A very tight pressure
gradient will result in strong Srly winds of 13-20kts with gusts
of 25-35kts, with isolated higher gusts to 40-45kts. Winds will
become WSW 10-20kts from W to E during the afternoon in wake of
the convection, with gusts to 30kts possible. /15/
PREV DISCUSSION... /issued 431 AM CDT Wed Mar 30 2022/
SHORT TERM.../Today through Thursday/
A NE to SW band of convection continues to march E across Ern OK
through NCntrl TX early this morning, with much of the convection
becoming more disorganized over the last couple of hours. However,
have noted some bowing structures that have recently developed
within the line as it begins to tap some slightly better
instability with MLCapes of 500-1000 J/Kg E of the line. However,
very steep and almost dry adiabatic lapse rates exist farther E in
the H700-500 lyr over much of E TX/NW LA/SW AR, although atop
steep capping noted in the 06Z KSHV raob. Sfc winds continue to
veer in advance of the line, suggesting that the convection will
remain mostly linear, with the progs suggesting that instability
will continue to gradually wane towards daybreak as the line
enters E TX/extreme SE OK. This trend appears to persist through
mid-morning as it enters portions of SCntrl AR/NW LA, before
instability begins to increase in response to diurnal heating. A
very intense Srly LLJ is expected to intensify further later this
morning to 60-70kts across Lower Toledo Bend Country N into N
LA/SCntrl AR, with these extreme shear values and increasing
instability contributing to an intensifying trend in the
convection after 15Z from SCntrl AR S into NCntrl LA, as the
parent trough axis now entering W TX begins to take on a negative
tilt through midday/early afternoon, increasing large scale
forcing once the convection nears the Lower MS Valley. Thus, an
increasing damaging wind and potential tornado threat will develop
late this morning before the convection races E of the area, and
thus have maintained severe wording in the forecast through early
afternoon. Another concern in the short term is the wind machine,
with portions of the LLJ mixing down resulting in frequent gusts
to 40-45 mph late last night and early this morning over portions
of E TX/Wrn LA. Have maintained the existing Wind Advisory as is
with SE OK/the Wrn counties in E TX through 12Z this morning as
the convection line should be nearing/clearing these area
near/shortly after the Advisory expiration, with winds decoupling
once the convective line continues shifting E.
Much drier air will undercut the ejecting trough axis later this
morning through the afternoon, thus ending the convection quickly
from W to E later this morning through the early afternoon.
However, the attendant cold front now moving through Wrn OK/Lower
TX Panhandle remains progged to quickly shift SE into SE OK/SW
AR/NE TX this afternoon, with just enough mainly elevated moisture
and forcing along the base of the trough yielding a narrow band of
sct convection along the front (as suggested by the CAMs) which
may affect these areas during the afternoon. The progs do maintain
steep elevated lapse rates this afternoon in this slightly
elevated convection, suggesting that an isolated severe threat
will continue for these areas yielding a potential large
hail/localized wind threat, before the convection exits the region
to the E by 00Z Thursday. In addition, post-frontal winds will
increase as well this afternoon which may near Wind Advisory
criteria, but given the brevity and marginal speeds, have opted to
hold off on another Advisory attm and allow later shifts to
monitor.
The pressure gradient will relax after sunset this evening as sfc
ridging builds SE through TX into the Sabine Valley, with wrap-
around cu expected to diminish by mid to late evening as well.
Thus, some radiational cooling within the cooling/dry air mass
will yield a return to below normal temps areawide, as readings
fall into the 40s areawide, with some upper 30s possible in the
protected areas of SE OK/adjacent SW AR. Another compact upper low
analyzed this morning over the Wrn Dakotas into NE WY is expected
to continue diving SSE around the ejecting longwave trough axis,
and should swing SE from the Red River Valley N through OK into
the Ozarks during the day Thursday, resulting in an increase in
elevated cloud cover affecting at least the Nrn half of the
region. Although some forcing exists in these elevated cigs, a
much drier air mass in place should prevent any returns aloft from
reaching the ground, and thus have maintained a dry forecast with
these cigs diminishing from W to E during the afternoon. Some
insolation and continued WNW winds should also result in near of
not slightly below normal temps areawide, with very cool
conditions returning under a mostly clear sky Thursday night.
15
LONG TERM.../Thursday Night through Wednesday/
Nearly zonal flow will take the place of our current trough as it
moves into the Ohio Valley to begin the long term forecast. We
continue to track a weak upper trough exiting the Intermountain West
and into the Great Plains Friday into Friday Night. The ECMWF has
finally come into line with a drier solution concerning this trough
passage late Friday Night into Saturday but am hesitant to drop pops
completely during these periods. Instead, have lowered pops to
slight chance variety with any precipitation on Saturday moving out
of our region quickly by late morning through the afternoon. We
should remain dry for Sunday but dirty zonal to WSW flow aloft
Sunday Night through Monday will combine with an increasing low
level jet and at the very least, isentropic forcing to support
increasing convective chances beginning Sunday Night but especially
Monday Afternoon into Monday Night. There are some temporal
differences in the medium range progs concerning onset of
precipitation with the ECMWF being about 24 hours slower bringing
precipitation into our region so have split the difference with the
much wetter GFS.
Isentropic forcing becomes more dynamic forcing in advance of an
upper level trough that will move out of the Four Corners Region of
the County and Northern Mexico, into the Southern Plains and the
Texas Hill Country for Monday Night into Tuesday. This promises to
bring much more in the way of scattered convection to the region but
did not bite on likely to widespread pops as some models suggest
given this being the day 7 portion of the 7-day forecast. Way to
early to determine the severity of the convection ahead of this next
trough passage but the GFS solution does support that possibility
given its more cutoff nature to the ejecting trough vs the ECMWF
which shows a much more sheared solution with its positive tilt.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 79 45 70 43 / 100 10 0 0
MLU 79 47 70 43 / 100 10 0 0
DEQ 75 37 65 35 / 100 0 0 0
TXK 77 43 66 41 / 100 10 0 0
ELD 76 43 68 39 / 100 10 0 0
TYR 76 43 70 43 / 100 0 0 0
GGG 78 43 70 42 / 100 0 0 0
LFK 81 45 73 45 / 100 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 PM CDT this afternoon for ARZ050-051-
059>061-070>073.
LA...Wind Advisory until 1 PM CDT this afternoon for LAZ001>006-
010>014-017>022.
OK...None.
TX...Wind Advisory until 1 PM CDT this afternoon for TXZ097-112-126-
138-151-153-166-167.
&&
50/15/13Hazardous weather outlook, Mar 30, 4:54 AM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 454 AM CDT Wed Mar 30 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-311200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 454 AM CDT Wed Mar 30 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Strong to severe thunderstorms will be possible today, capable of producing strong and damaging wind gusts, large hail and isolated tornadoes. Locally heavy downpours will also accompany this activity today. In addition, strong winds outside of thunderstorms will continue as well with gusts upwards of 50 mph possible today. This activity will exit the region from west to east by later this morning through late this afternoon as a cold front moves across the region. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed today. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Local storm report, Mar 30, 10:49 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND DMG 1 S APPLEBY 31.70N 94.61W
03/30/2022 NACOGDOCHES TX EMERGENCY MNGR
COUNTY ROAD 199 THERE ARE TREES DOWN ON THE
HOUSES ACROSS THE ST.
&&
25Local storm report, Mar 30, 10:51 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 AM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM TSTM WND DMG CUSHING 31.82N 94.84W
03/30/2022 NACOGDOCHES TX EMERGENCY MNGR
BEARKAT DR TREE ON THE POWER LINE BEHIND THE
PRESS BOX.
&&
25Local storm report, Mar 30, 10:54 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1054 AM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM TSTM WND DMG 1 S APPLEBY 31.70N 94.61W
03/30/2022 NACOGDOCHES TX PUBLIC
9000 BLK OF 2609 TREE ON POWERLINE.
&&
25Local storm report, Mar 30, 11:28 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1128 AM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM TSTM WND DMG 8 NE STONEWALL 32.35N 93.71W
03/30/2022 CADDO LA NWS EMPLOYEE
TREE DOWN.
&&
25Local storm report, Mar 30, 12:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1222 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM TSTM WND DMG DOYLINE LA 32.51N 93.43W
03/30/2022 WEBSTER LA EMERGENCY MNGR
LARGE TREE DOWN BLOCKING PILGRIM REST ROAD
IN DOYLINE.
&&
25Local storm report, Mar 30, 12:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG STONEWALL 32.27N 93.82W
03/30/2022 DE SOTO LA LAW ENFORCEMENT
DESOTO PARISH REPORTS SEVERAL TREES DOWN
ACROSS THE PARISH.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 10:13 AM CDT | Severe Thunderstorm Warning | SHV | De Soto | 47 min |
| Mar 30, 10:19 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 41 min |
| Mar 30, 10:55 AM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Claiborne, Webster | 50 min |
| Mar 30, 11:01 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 44 min |
| Mar 30, 11:21 AM CDT | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 39 min |
| Mar 30, 11:34 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Grant, Natchitoches, Red River, Sabine, Winn | 56 min |
| Mar 30, 11:51 AM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 39 min |
| Mar 30, 11:57 AM CDT | Tornado Warning | SHV | Natchitoches, Red River, Winn | 33 min |
| Mar 30, 12:02 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 43 min |
| Mar 30, 12:07 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 38 min |
| Mar 30, 12:08 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 52 min |
| Mar 30, 12:35 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 40 min |
| Mar 30, 12:35 PM CDT | Tornado Warning | SHV | Grant, Natchitoches | 40 min |
| Mar 30, 12:44 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 27 min |
| Mar 30, 12:48 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more | 57 min |
| Mar 30, 12:54 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 51 min |
| Mar 30, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 41 min |
| Mar 30, 1:33 PM CDT | Tornado Warning | SHV | Ouachita | 13 min |
| Mar 30, 1:45 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle | 30 min |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.